MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229009A
Medical Device Problem Codes Corroded (1131); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated the rust occurred on the ceiling cover and it was confirmed by photographic evidence.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since rust occurrence and/or paint chipping could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.As stated by the subject matter expert, peeling paint and/or rust formation were probably caused by: a stagnation of aggressive disinfectant and detergent products due to an inappropriate cleaning protocol.The presence of liquid water or an exposure to humid air due to a high relative humidity of the operating room.The instruction for use indicates the environmental condition for use, the relative humidity must be between 20% and 75%.To prevent any incident the instruction for use mentions to perform daily and monthly inspection in order to detect painting defects, impact marks or other damages.The instruction for use mentions not to clean the device under running water nor spray a solution directly onto the device.Certain cleaning products or procedures may damage the paintwork of the device, which may result in particles falling onto the surgical site during an operation.Fumigation methods are unsuitable for disinfecting the unit and must not be used.The instruction for use mentions to wipe with a dry cloth and to make sure no liquid residue is left on the device after cleaning.To reduce the appearance of rust or the degradation of the surface, the technical manual or maintenance manual mentions in the preventive maintenance protocol to lubricate some parts of device.The instruction for use mentions not to use a damaged device because it may lead to a risk of injury for users or a risk of infection for patients.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated the rust occurred on the ceiling cover and it was confirmed by photographic evidence.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated the paint chipping occurred on the ceiling cover and it was confirmed by photographic evidence.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: getinge became aware of an issue with one of surgical lights - volista standop.It was stated the rust occurred on the ceiling cover and it was confirmed by photographic evidence.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights - volista standop.It was stated the paint chipping occurred on the ceiling cover and it was confirmed by photographic evidence.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Previous h6 medical device ¿ problem codes: material integrity problem|degraded|corroded|1131.Corrected h6 medical device ¿ problem codes: material integrity problem|degraded|peeled/delaminated|1454.

Brand Name
STANDOP VOLISTA®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
diana gutekunst
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23070774
Report Number9710055-2025-0000245
Device Sequence Number18594992
Product Code FSY
UDI-Device Identifier03700712401641
UDI-Public(01)03700712401641
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVST229009A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer09/01/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
THE CORRECTION OF B5 AND
Patient Sequence Number1
Patient SexUnknown